Advances in Mathematics: Scientific Journal

Union of Researchers of Macedonia, R. North Macedonia

Home
Editorial Board
General Policy
Publication Ethics
Review Process
Submission of manuscript
  •  Guide for authors
All Issues
Special Issues
Indexing
Contact


2026, Vol. 15, No. 4

DOI: https://doi.org/10.37418/amsj.15.4



X.Q. Jin, S.G. Li, X.W. Zhang, and J. Yang

A NECESSARY AND SUFFICIENT CONDITION FOR A RIVER METRIC INEQUALITY ON $R^2$ OR $R^3$ TO HOLD

DOI: https://doi.org/10.37418/amsj.15.4.1

              Download PDF